# SDR CALA2018092802003

- Difficulty date: September 28, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 24,623 hours, 8,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMER EXIT LIGHTS ON M1670 PWR SUPPLY DO NOT WORK. REPLACED BATTERY PACK AND CHARGER REF AMM 33-51-06-201. OPS CHECKED OK UNSPECTED EMERGENCY LIGHTS OPS CHECK GOOD
